# SDR IXXA05RNG032S

- Difficulty date: July 21, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: XF976090
- Condition: Cracked
- Location: Te Flap
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE "C" CHECK, CRACK 0.385" LONG WAS FOUND ON THE LEFT WING INBOARD FLAP AT FITTING LOCATED AROUND STATION XF 97-6090 INBOARD.  LEFT WING OUTBOARD FLAP SUPPORT FITTING WAS REPAIRED IAW EWO ATI 57-022 AND EO ATI-070805.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
